# SDR AALA20170124002

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 11,079 hours, 2,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Marker
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT MARKER LIGHT AT R4 DOOR NEAR FLOOR IS BROKEN. REMOVED AND REPLACED EXIT MARKER IAW AMM 33-51-13. OPERATIONAL CHECK GOOD.
